# SDR VNAA2013072000018

- Difficulty date: July 20, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N202PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7858
- Aircraft time: 23,494 hours, 23,696 cycles
- Engine: Ge CF343B1
- Engine time: 22,394 hours, 22,715 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 4147T70P02
- Part serial: WYGA6912
- Condition: Failed
- Location: Engine
- Part time: 22,394 hours, 22,715 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C, D

## Discrepancy

CREW REPORTED RT ENGINE WOULD NOT PRODUCE TAKEOFF THRUST AT TAKEOFF ROLL.  ABORTED TAKEOFF AND RETURNED TO GATE.  MX TROUBLESHOT, R & R RT ENGINE FUEL CONTROL AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
